# SDR IPXA10559120

- Difficulty date: March 16, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- Aircraft time: 19,433 hours, 12,523 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5530 · Vertical Stabilizer
- Part: Strap
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3,  VERTICAL FIN L/E PANEL NR 321BL FWD MATING SURFACE IS GOUGED ON A/C SIDE,  REMOVED, FABRICATED AND INSTALLED STRAP IAW SRM 51-40-02.
